Alert archive / Maine / Small Craft Advisories in 2016

Small Craft Advisory 13, NWS Gray, ME

January 25, 2016

NWS Gray, ME issued this small craft advisory at Jan 25, 2016, 2:44 PM EST. It took effect at Jan 26, 2016, 10:00 AM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2016, 2:44 PM EST (19:44 UTC)
In effect from
Jan 26, 2016, 10:00 AM EST
Expired
Jan 27, 2016, 3:09 PM EST
In force
29 hr
Issued by
NWS Gray, ME

The text

As transmitted.

392 
WHUS71 KGYX 251944
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
244 PM EST MON JAN 25 2016


ANZ150-152-154-260945-
/O.CAN.KGYX.SW.Y.0003.000000T0000Z-160125T2000Z/
/O.NEW.KGYX.GL.W.0007.160126T1500Z-160127T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
244 PM EST MON JAN 25 2016

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 5 AM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 5 AM EST WEDNESDAY. THE
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED.

* WINDS...SOUTHWEST INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 40
  KT.

* SEAS...BUILDING TO 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-260945-
/O.NEW.KGYX.SC.Y.0013.160126T1500Z-160127T1000Z/
PENOBSCOT BAY-CASCO BAY-
244 PM EST MON JAN 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 5 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 5 AM EST
WEDNESDAY.

* WINDS...SOUTHWEST INCREASEING TO 15 TO 25 KT WITH GUSTS UP TO
  30 KT.

* SEAS...BUILDING TO 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
686 
WHUS71 KGYX 261225
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
725 AM EST TUE JAN 26 2016


ANZ150-152-154-271000-
/O.CON.KGYX.GL.W.0007.160126T1500Z-160127T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
725 AM EST TUE JAN 26 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-271000-
/O.CON.KGYX.SC.Y.0013.160126T1500Z-160127T1000Z/
PENOBSCOT BAY-CASCO BAY-
725 AM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
375 
WHUS71 KGYX 261945
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
245 PM EST TUE JAN 26 2016


ANZ150-152-154-270945-
/O.CON.KGYX.GL.W.0007.000000T0000Z-160127T1000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
245 PM EST TUE JAN 26 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-270945-
/O.EXT.KGYX.SC.Y.0013.000000T0000Z-160127T2300Z/
PENOBSCOT BAY-CASCO BAY-
245 PM EST TUE JAN 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
363 
WHUS71 KGYX 270510
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1210 AM EST WED JAN 27 2016


ANZ150-152-154-271700-
/O.CAN.KGYX.GL.W.0007.000000T0000Z-160127T1000Z/
/O.EXA.KGYX.SC.Y.0013.000000T0000Z-160127T2300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1210 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-271700-
/O.CON.KGYX.SC.Y.0013.000000T0000Z-160127T2300Z/
PENOBSCOT BAY-CASCO BAY-
1210 AM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
264 
WHUS71 KGYX 272009
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
309 PM EST WED JAN 27 2016



ANZ150>154-272115-
/O.CAN.KGYX.SC.Y.0013.000000T0000Z-160127T2300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
309 PM EST WED JAN 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 11:33 AM EST, 3 hours 11 minutes earlier.

Area forecast discussion, Jan 25, 11:33 AM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1133 AM EST MON JAN 25 2016

.SYNOPSIS...
A WEAK TROUGH CROSSED THE AREA EARLY THIS MORNING ACCOMPANIED BY A
FEW CLOUDS AND WIDELY SCATTERED MOUNTAIN FLURRIES. HIGH PRESSURE
WILL GRADUALLY BUILD EAST INTO THE REGION TODAY WITH MOSTLY SUNNY
SKIES AND SEASONABLE TEMPERATURES. ON TUESDAY...A TROUGH WITH
LIMITED MOISTURE APPROACHES FROM THE GREAT LAKES BRINGING WARMER
TEMPERATURES...ALONG WITH SCATTERED LATE DAY RAIN OR SNOW SHOWERS. THE
TROUGH EXITS BY WEDNESDAY FOLLOWED BY A RETURN TO HIGH PRESSURE AND
COOLER TEMPERATURES. A COASTAL STORM MAY DEVELOP OFF THE MID ATLANTIC
COAST THURSDAY NIGHT...THEN BRUSH THE AREA BY FRIDAY.

&&

.NEAR TERM /UNTIL 5 PM THIS AFTERNOON/...
UPDATE...LATEST UPDATE WAS TO UTILIZE MESOSCALE MODELS FOR CLOUD
AND WIND FORECAST THIS AFTERNOON AND TONIGHT.

HAVE UPDATED THE GRIDS BASED ON CURRENT CONDITIONS. SOME
LOW AND MID LEVEL MOISTURE IS CROSSING THROUGH THE MOUNTAINS OF
ME/NH AND WILL CONTINUE TO HEAD SOUTHEAST THIS AFTERNOON THROUGH
THE REGION. OTHERWISE...PARTLY TO MOSTLY SUNNY CONDITIONS WITH
LITTLE WIND AND MODERATING TEMPERATURES.

PREV DISC...
600 AM...MINOR ESTF UPDATE TO REFLECT CURRENT
SATELLITE TRENDS AND TO INGEST THE LATEST MESONET VALUES INTO NEAR
TERM GRIDS.

PREV DISC...
GOES INFRARED SHOWED A FEW CLOUDS ASSOCIATED WITH A WEAK SHORTWAVE
IMPULSE RACING EAST ACROSS THE AREA. THE KGYX DOPPLER RADAR WAS
SHOWING SCATTERED LIGHT RETURN WITH MUCH OF THIS ACTIVITY FAILING
TO REACH THE GROUND. FOR TODAY...GRADUALLY DECREASING CLOUDS
BEHIND THE DEPARTING SHORTWAVE AS SURFACE HIGH PRESSURE BUILDS
EASTWARD INTO THE REGION. IT'LL BE A SEASONABLE DAY WITH HIGHS
RANGING FROM THE UPPER 20S TO MID 30S ACROSS THE FORECAST AREA.

&&

.SHORT TERM /5 PM THIS AFTERNOON THROUGH 6 PM TUESDAY/...
THE SURFACE HIGH WILL SLIDE OFFSHORE BY EVENING WITH DEVELOPING
WARM AIR ADVECTION IN RETURN FLOW GENERATING A FEW CLOUDS
OVERNIGHT. LOWS TONIGHT WILL RANGE FROM THE TEENS TO LOWER 20S.

ON TUESDAY...SOUTHERLY FLOW AND MORNING SUNSHINE SHOULD BOOST
TEMPERATURES WELL ABOVE AVERAGE. HIGHS WILL RANGE FROM 30S IN THE
MOUNTAINS TO LOWER AND MID 40S ELSEWHERE. BY AFTERNOON...CLOUDS
BEGIN TO ARRIVE FROM THE WEST IN ADVANCE OF THE COLD FRONT WITH
BEST CHANCE FOR RAIN AND SNOW SHOWERS CONFINED LARGELY TO THE
CONNECTICUT VALLEY AND HIGHER TERRAIN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGH IMPACT WX: NONE EXPECTED.

500 MB PATTERN STILL TRYING TO LOCK IN ON +PNA...BUT NEVER REALLY
SETTLE IN...AND NAO/AO TREND TO THE POSITIVE AS WELL. THIS WILL
LEAD TO AN ACTIVE PERIOD ACROSS NEW ENGLAND...WITH WAVES MOVING
THROUGH A SW SKEWED ZONAL FLOW. OVERALL NONE OF THESE SYSTEMS IS
IMPRESSIVE...BUT WILL BRING FREQUENT CHC POPS FOR SOME LIGHT
PRECIP MID TO LATE NEXT WEEK RIGHT THRU THE WEEKEND. ALSO...THE
TREND WILL BE FOR TEMPS GENERALLY ABOVE NORMAL...WITH A FEW SHOTS
OF COLD AIR COMING IN NEAR NORMAL.

SENSIBLE WX THROUGH THE PERIOD WILL CONSIST OF MORE SHOWERY TYPES
OF WEATHER. COLD FRONT CROSSES THE AREA AROUND WED MORNING...WITH
SHSN POSSIBLE...MAINLY IN THE MTNS TUE NIGH INTO WED. THE MOST
INTERESTING FEATURE OF THE EXTENDED WILL BE THE CLIPPER TYPE
SYSTEM THAT MOVES SW INTO THE GREAT LAKES ON THU...AND THEN TRACKS
ACROSS NEW ENGLAND ON FRI. THE MODELS DO DIFFER...WHERE THE 00Z
EURO PHASES THE CLIPPER WITH A SRN STREAM WAVE AND PRODUCES A SFC
LOW OFFSHORE...THE GFS KEEPS BOTH SYSTEMS SEPARATE AND THE CLIPPER
WEAKENS AS IT TRACKS N OF THE CWA. THE GGEM IS SOMETHING OF A
COMPRISE WITH A WEAKER OFFSHORE SYSTEM...AND MORE OF AN INVERTED
TROUGH DEVELOPING BETWEEN THE CLIPPER AND THE OFFSHORE LOW. ANY OF
THESE SYSTEMS COULD BRING PRECIP TO THE AREA...SO CHC POPS ON FRI
ARE REASONABLE....AND MAY EVEN SEE SOME RAIN ON THE COAST WITH
SNOW EVERYWHERE ELSE. FOR NOW...NONE OF THESES SOLNS WOULD BRING
ANY SIGNIFICANT PRECIP...BUT THE MODEL DISAGREEMENT SUGGEST ITS
SOMETHING THAT SHOULD BE MONITORED. AFTER THIS...A SERIES OF WAVES
IN THE SW FLOW COULD PRODUCE SHOWERS AGAIN ON SUNDAY AND THEN
ANOTHER CHC EARLY NEXT WEEK.

TEMPS WILL BE BE ON THE PLUS SIDE OF NORMAL THRU MOST OF THE
PERIOD...AND TUE NIGHT WILL BE SOMEWHAT BALMY FOR LATE JAN WITH
LOWS UPPER 20S TO LOW 30S. HIGHS WED...AHEAD OF THE FRONT WILL
ALSO CLIMB INTO THE 30S AND LOW 40S. TEMPS SCALE BACK TO NEAR
NORMAL BEHIND THE FRONT ON THU AND PROB INTO FRI...WITH THE TROUGH
MOVING THROUGH. THEN TEMPS PUSH BACK ABOVE NORMAL FOR THE WEEKEND
WITH HIGHS LOW 30S TO LOW 40S...N TO S.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHORT TERM...VFR. SCT MVFR BTW 20Z TUE AND 04Z WED IN MTN
-SHRA/-SHSN.

LONG TERM...OTHER THAN SOME TEMP FLIGHT RESTRICTIONS IN SHSN TUE
NIGHT AND WED...EXPECTING VFR THROUGH THU. WILL BE WATCHING
POSSIBLE OFFSHORE STORM...WHICH COULD PRODUCE A PERIOD OF MVFR-IFR
LATE THU NIGHT AND FRI.

&&

.MARINE...
SHORT TERM...SEAS AOA 5 FT WILL CONTINUE INTO THE AFTERNOON
OUTSIDE THE BAYS AND NO CHANGE TO CURRENT SCA HEADLINE IS PLANNED.
WE'LL DROP BELOW SMALL CRAFT LATE TODAY WITH CONDITIONS CONTINUING
THROUGH TONIGHT. ON TUESDAY WE'LL SEE SOUTHWEST FLOW INCREASE
AHEAD OF A COLD FRONT WITH SMALL CRAFT FOR THE BAYS AND GUSTS TO
GALE ELSEWHERE.

LONG TERM...SW GALES TUE NIGHT WILL DROP OFF TO NW SCA BEHIND A
COLD FRONT ON WED...AND EVENTUALLY DIMINISH BY THU.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 PM EST THIS
     AFTERNOON FOR ANZ150-152-154.

&&

JC
Hazardous weather outlook, Jan 25, 3:28 AM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
328 AM EST MON JAN 25 2016

MEZ007>009-012>014-018>028-NHZ001>015-261100-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
328 AM EST MON JAN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A LOW CHANCE THAT A COASTAL STORM COULD BRING
SEVERAL INCHES OF SNOW TO NEW HAMPSHIRE AND MAINE THURSDAY NIGHT
INTO FRIDAY. AT THIS TIME...IT LOOKS LIKE COASTAL LOW WILL STAY
OFFSHORE...WITH ONLY SNOW...OR RAIN...SHOWERS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-261100-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
328 AM EST MON JAN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 2:44 PM ESTGale WarningGYX33 hr

Nearby

Small Craft Advisories in Maine, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.